# SDR CKSA95063

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45932
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 857
- Part time: 60,926 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-CHECK INSPECTION, FOUND INBOARD LOWER AFT ANGLE IN WHEELWELL DOGHOUSE AREA SURFACE CORRODED.  REMOVED ANGLE, REMOVED CORROSION IN CENTER WING UPPER SKIN PANEL.  CORROSION REMOVAL OUT OF SRM LIMITS.  REPAIRED SKIN PER ENGINEERING SKETCH SKA95118-2.  SPLICED IN NEW SECTION OF REAR SPAR TO FUSELAGE ANGLE IAW DC-8 SRM 53-2-5, FIGURE 12.  C/W AIA EA95-177.  (X)
